Research Group of Prof. Dr. A. Uschmajew
Institute for Numerical Simulation
maximize


@article{Hosseini.Pouryayevali:2013,
  author = {Hosseini, S. and Pouryayevali, M. R.},
  title = {Nonsmooth optimization techniques on {R}iemannian
		  manifolds},
  journal = {J. Optim. Theory Appl.},
  fjournal = {Journal of Optimization Theory and Applications},
  volume = {158},
  year = {2013},
  number = {2},
  pages = {328--342},
  doi = {10.1007/s10957-012-0250-z},
  annote = {journal},
  pdf = {http://uschmajew.ins.uni-bonn.de/research/pub/hosseini/journal4.pdf 1}
}